A Majorana fermion t - J model in one dimension

Sen, Diptiman ; Sriram Shastry, B. (1997) A Majorana fermion t - J model in one dimension Journal of Physics: Condensed Matter, 9 (38). pp. 7963-7979. ISSN 0953-8984

PDF - Author Version

Official URL: http://iopscience.iop.org/0953-8984/9/38/005

Related URL: http://dx.doi.org/10.1088/0953-8984/9/38/005


We study a rotation-invariant Majorana fermion model in one dimension using diagrammatic perturbation theory and numerical diagonalization of small systems. The model is inspired by a Majorana representation of the antiferromagnetic spin ½ chain, and it is similar in form to the t - J model of electrons, except that the Majorana fermions carry spin 1 and Z2charge. We discuss the implications of our results for the low-energy excitations of the spin ½ chain. We also discuss a generalization of our model from three species of Majorana fermions to N species; the SO(4) symmetric model is particularly interesting.

Item Type:Article
Source:Copyright of this article belongs to Institute of Physics.
ID Code:51251
Deposited On:28 Jul 2011 07:19
Last Modified:18 May 2016 05:16

Repository Staff Only: item control page